RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 5, Pages 193–224 (Mi izv406)  

This article is cited in 2 scientific papers (total in 2 papers)

The $A_\infty$-structures and differentials of the Adams spectral sequence

V. A. Smirnov

Moscow State Pedagogical University

Abstract: Using operad methods and functional homology operations, we obtain inductive formulae for the differentials of the Adams spectral sequence of stable homotopy groups of spheres.

DOI: https://doi.org/10.4213/im406

Full text: PDF file (2300 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:5, 1057–1086

Bibliographic databases:

UDC: 513.83
MSC: 55U99, 18G35, 55U15, 55Q25, 57T30, 55R40
Received: 31.10.2000
Revised: 09.06.2001

Citation: V. A. Smirnov, “The $A_\infty$-structures and differentials of the Adams spectral sequence”, Izv. RAN. Ser. Mat., 66:5 (2002), 193–224; Izv. Math., 66:5 (2002), 1057–1086

Citation in format AMSBIB
\Bibitem{Smi02}
\by V.~A.~Smirnov
\paper The $A_\infty$-structures and differentials of the Adams spectral sequence
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 5
\pages 193--224
\mathnet{http://mi.mathnet.ru/izv406}
\crossref{https://doi.org/10.4213/im406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1965940}
\zmath{https://zbmath.org/?q=an:1080.55009}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 5
\pages 1057--1086
\crossref{https://doi.org/10.1070/IM2002v066n05ABEH000406}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748505472}


Linking options:
  • http://mi.mathnet.ru/eng/izv406
  • https://doi.org/10.4213/im406
  • http://mi.mathnet.ru/eng/izv/v66/i5/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “Secondary Steenrod operations in cohomology of infinite-dimensional projective spaces”, Math. Notes, 79:3 (2006), 440–445  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Smirnov, “Bott's Periodicity Theorem and Differentials of the Adams Spectral Sequence of Homotopy Groups of Spheres”, Math. Notes, 84:5 (2008), 710–717  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:209
    Full text:98
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019